# SDR R7MR34312

- Difficulty date: December 11, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- Engine: Allsn 250C47B
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099799100
- Part serial: 666
- Condition: Inoperative
- Location: Exterior Lights
- Part time: 9 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT ASSEMBLY, UNIT INOPERATIVE.  WILL NOT POWER DOWN WHEN SWITCH IS TURNED OFF.  GEARS ARE NOISY WHEN LIGHT ROTATES IN STOW POSITION (BEFORE LIGHT PARKS IN CENTER POSITION).  REPLACED WITH REPAIRED UNIT, CORRECTED PROBLEM.
